# SDR 20000515SH001

- Difficulty date: March 1, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Part number: AC66375
- Part serial: 1124
- Condition: Undersize
- Location: Servo Actuator
- Component: Servo Actuator, Dunlop
- Component part number: AC67032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON LOWER END OF BODY AT PLUGGED PORT HOLE.  UNIT NOT ASSIGNED TO ANY AIRCRAFT, VENDOR SURPLUS/EXCHANGE UNIT.  POSSIBLE CAUSE:  PLUG BORE UNDERSIZED TOO MUCH.  CRACK OCCURRING IN PLUGGED AREA.  RECURRENCE PREVENTION RECOMMENDATION:  WIDEN PLUG BORE.  (X)
